# SDR DALA1234495806

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 34,936 hours, 11,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, ABOVE SEATS 27 ABC, 29 ABC, AND 32 ABC.  REPLACED BLOWN FUSE AT BATTERY PACK M11383.  CHECKED GOOD.
